# SDR ABXA2021630063

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 83,810 hours, 38,929 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK CENTER HYD. QTY. UNSTABLE AND LOW. AIRCRAFT RETURNED BACK TO BLOCK AND GROUNDED BY MAINTENACE. CENTER HYD. SYSTEM DEFERRED PER MEL. AIRCRAFT RELEASED FOR FLIGHT
